# SDR ASOA201000509

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLIP AT LBL 27.0 ON THE INTERCOSTAL AT FS 484.0 HAS A .250" LONG CRACK AT THE RADIUS.  REMOVED OLD BRACKET CLIP IAW SRM 51-40-11. RECEIVED NEW BRACKET CLIP & LOCATED THEN DRILLED IAW SRM 51-40-11. NEW CLIP REQUIRES INSTALLATION. REPAIR TO THE INTERCOSTAL AT FS 484 BETWEEN BL27.00 AND BL36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH THEIR REQUIREMENTS.
